# SDR UPS08851977

- Difficulty date: February 21, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,754 hours, 23,100 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 564932754
- Condition: Cracked
- Location: Bs 1755 L14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT CABIN L14L CRACKED AT CANTED FRAME STA 1755.  REPAIRED L14L STA 1755 CANTED FRAME IAW SRM 51-3-0, 53-2-2 FIG 10 AND AND 51-1-8, EO 008-5320-28843A AND EA 008-5320-01-A1314.
